MAUDE Adverse Event Report: ABBOTT VASCULAR MITRACLIP SYSTEM CLIP DELIVERY SYSTEM NT; VALVE REPAIR

ABBOTT VASCULAR MITRACLIP SYSTEM CLIP DELIVERY SYSTEM NT; VALVE REPAIR
Model Number CDS0501
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code Fatigue (1849)
Date of Event 11/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Estimate date.The clip remains in the patient.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
This is filed to report single leaflet device attachment/slda, prolonged hospitalization.It was reported that this was a mitraclip procedure to treat functional mitral regurgitation (mr).On (b)(6) 2017, one clip was successfully deployed, reducing mr.Then on an unknown date, the patient returned feeling tired.Therefore, the physician ordered another echocardiogram.It was discovered that the clip became detached from the posterior leaflet, but remained attached to the anterior leaflet (single leaflet device attachment/slda).There were no reported adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on the available information, the reported single leaflet device attachment (slda) appears to have been a result of patient conditions.The reported recurrent mitral regurgitation (mr) and fatigue appear to have been cascading events of the slda.The reported patient effect of recurrent mr and fatigue as listed in the mitraclip system instructions for use, are known possible complications associated with mitraclip procedures.There is no indication of a product quality issue with respect to manufacture, design or labeling.B2: hospitalization removed, other added.

Brand Name
MITRACLIP SYSTEM CLIP DELIVERY SYSTEM NT
Common Device Name
VALVE REPAIR
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10961216
Report Number2024168-2020-10228
Device Sequence Number13599129
Product Code NKM
UDI-Device Identifier08717648216800
UDI-Public08717648216800
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2018
Device Model NumberCDS0501
Device Catalogue NumberCDS0501
Device Lot Number70220U115
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date12/07/2020
Supplement Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age78 YR
Patient Weight83